Search found 595 matches

by Betty/WV
Mon Mar 27, 2006 5:26 pm
Forum: General Topics: RLS/WED
Topic: HELP
Replies: 5
Views: 1556

Re: Rubyslipper

Hi: Thanks for the encouraging email. Words of encouragement really help. But when you have those horrible flare ups, you just feel so alone and so helpless. :evil: I really appreciate this web site. This is where I go to in the middle of the night when I don't know what else to do. Thanks again. BE...
by Betty/WV
Sun Mar 26, 2006 6:24 am
Forum: General Topics: RLS/WED
Topic: HELP
Replies: 5
Views: 1556

HELP

This is the worst night I have had and I have had alot of them. My legs are going a mile a minute and I am ready to scream. If my husband wasn't sleeping a would scream at the top of my voice. :? Sometimes I get so I don't think I can take it anymore. I can't function. My life seems worthless. When ...
by Betty/WV
Sat Mar 11, 2006 2:37 am
Forum: Just Joined?
Topic: NEW MEMBERS AND CURRENT MEMBERS PLEASE HELP
Replies: 81
Views: 35166

Hi JumpyOwl

I read your post about diabetes, my husband was diagnosed with diabetes about 2 years ago. He is 73, and has had bouts of pancreatis for years. Well, finally, his pancreas duct was blocked and he had to have surgery, a puesto procedure( not sure of the spelling) that is when he found out he had diab...
by Betty/WV
Wed Feb 22, 2006 4:14 am
Forum: Just Joined?
Topic: NEW MEMBERS AND CURRENT MEMBERS PLEASE HELP
Replies: 81
Views: 35166

Re: Questionaire

Hi: I will put my 2 cents in for the questionaire: I will be 70 this coming June. I am female. I have High blood pressure, high cholestrol, fibromyalgia,overweight, I take clonazapam, neurontin for the rls and hydrocodone 5/500 when desperate, plus maxide, atenolol,benazapril, vytorin, baby aspirin,...
by Betty/WV
Sat Sep 24, 2005 8:51 pm
Forum: Prescription Medications
Topic: Requip
Replies: 18
Views: 7431

Re:Requip, (new mattress)

Hi Rachael: Read your message. I really don't think this requip is going to do much good. I only took it 3 days and had miserable side affects. I take clonazapam, and the doctor told me to stop the requip and go back on the clonazapam (klonopin) and keep taking the neurontin. Only I uped my clonazap...
by Betty/WV
Wed Sep 21, 2005 9:47 pm
Forum: Prescription Medications
Topic: Requip
Replies: 18
Views: 7431

Re: Requip

Hi Hazel: Received your note. I didn't do to well either on the Requip. I took it 2 nights of .25 mgs. First night didn't sleep at all then the next night slept 4 hours, not bad. Then I took the one dose of .5 mg. and had terrible headache the next day and was sick at my stomach. Didn't sleep well t...
by Betty/WV
Mon Sep 19, 2005 3:20 am
Forum: Prescription Medications
Topic: Requip
Replies: 18
Views: 7431

Hi All: Read your comments on Requip, I just started taking it. This is my first night on .5. The sample kit the doctor gave me has 2.5, .5, and 1mg. No .75. I hope it works, but after reading all your comments I'm not sure. The one thing that worries me is on the instruction sheet that came with th...
by Betty/WV
Fri Feb 18, 2005 12:21 am
Forum: Physical Treatments
Topic: Has anyone tried Chiropractic?
Replies: 13
Views: 6749

Re: Chiropractor

Hi Bellekodi: Read your message about chiropractors, what is a gonstead chiropractor.? I have had rls for years and am now 68. I have had several bad falls. In fact, I sit here now in front of the computer with a cast on my ankle, 10 days ago I fell down 1 step and broke my ankle. Once I read that f...
by Betty/WV
Wed Dec 15, 2004 6:55 pm
Forum: General Topics: RLS/WED
Topic: Hot feet
Replies: 17
Views: 5482

Re: Thanks for the welcome

Hi: Just read your message. Thanks for the support. I need it. As we all do. Not too many place you can get it, when you have rls. I do have good days and bad days. But getting older, I'm 68, and have several health problems, our old bodies start going sour. And with rls legs on top of everything el...
by Betty/WV
Wed Dec 15, 2004 5:06 am
Forum: General Topics: RLS/WED
Topic: Hot feet
Replies: 17
Views: 5482

RE: feet

Hi All: Was just reading some of the messages. I'm new to this site, but as one message said , "not new to rls." I was reading Leonne's message about the "hot feet". I don't have that problem, but something new started happening to me. The rls has moved to my feet. Just a short trip to the grocery s...

Go to advanced search